# SDR SWAA2024090520669

- Difficulty date: July 31, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME WEB LOC. BS259.5 BETWEEN STR 8R TO STR 9R AT PASSENGER CABIN.   REPAIRED FRAME WEB LOCATED BS259.5 BTW STR7R TO STR10R AT PASSENGER CABIN IAW EA-24-153-02185 AND EA-24-153-02185 WIP1.  SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII.
